Alert archive / California / Wind Advisories in 2007
Wind Advisory 14, NWS Phoenix, AZ
NWS Phoenix, AZ issued this wind advisory at Apr 22, 2007, 9:49 PM PDT. It took effect at Apr 22, 2007, 10:00 PM PDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2007, 9:49 PM PDT (04:49 UTC)
- In effect from
- Apr 22, 2007, 10:00 PM PDT
- Expired
- Apr 23, 2007, 2:26 AM PDT
- In force
- 4 hr
- Issued by
- NWS Phoenix, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KPSR 230449 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 949 PM MST SUN APR 22 2007 CAZ030-032-033-231000- /O.NEW.KPSR.WI.Y.0014.070423T0500Z-070423T1000Z/ JOSHUA TREE NATIONAL PARK-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- INCLUDING THE CITIES OF...COTTONWOOD VISITOR CENTER... LOST HORSE-KEYS VIEW JTNP...CHIRIACO SUMMIT...DESERT CENTER... EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO...EL CENTRO...GLAMIS... IMPERIAL...AND THE SALTON SEA 949 PM PDT SUN APR 22 2007 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PDT MONDAY FOR IMPERIAL AND EASTERN RIVERSIDE COUNTIES...INCLUDING JOSHUA TREE NATIONAL PARK... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT MONDAY. A LOW PRESSURE SYSTEM MOVING THROUGH THE CALIFORNIA DESERTS TONIGHT WILL PRODUCE STRONG WEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. AREAS OF BLOWING DUST AND SAND CAN BE EXPECTED WITH LOCALIZED VISIBILITIES BELOW 1 MILE AT TIMES. MOTORISTS ARE ADVISED TO USE CAUTION DUE TO SUDDENLY REDUCED VISIBILITIES. IN ADDITION...WINDS THIS STRONG CAN MAKE CONTROLLING A VEHICLE DIFFICULT...ESPECIALLY HIGH PROFILE VEHICLES INCLUDING MOTORHOMES AND CAMPERS. $$ AJ
1 follow-up statement
000 WWUS75 KPSR 230926 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 226 AM MST MON APR 23 2007 CAZ030-032-033-231030- /O.CAN.KPSR.WI.Y.0014.000000T0000Z-070423T1000Z/ JOSHUA TREE NATIONAL PARK-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- INCLUDING THE CITIES OF...COTTONWOOD VISITOR CENTER... LOST HORSE-KEYS VIEW JTNP...CHIRIACO SUMMIT...DESERT CENTER... EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO...EL CENTRO...GLAMIS... IMPERIAL...AND THE SALTON SEA 226 AM PDT MON APR 23 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED DURING THE PAST TWO HOURS...AND ARE NOW BELOW ADVISORY LEVELS. WHILE BREEZY CONDITIONS WILL LIKELY CONTINUE INTO MONDAY AFTERNOON...ADVISORY LEVEL WINDS ARE NOT EXPECTED. $$ INIGUEZ
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 22, 2:25 PM PDT, 7 hours 24 minutes earlier.
Area forecast discussion, Apr 22, 2:25 PM PDT, 7 hours 24 minutes before
AZZ020>028-CAZ030>033-230600- AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 225 PM MST SUN APR 22 2007 SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA FORECAST DISCUSSION .SYNOPSIS... A LOW PRESSURE SYSTEM APPROACHING FROM THE NORTHWEST WILL BRING BREEZY TO WINDY WEATHER TONIGHT AND MONDAY AND COOLER WEATHER MONDAY. THERE IS ALSO A SLIGHT CHANCE OF SHOWERS NORTH AND EAST OF THE GREATER PHOENIX AREA MONDAY AFTERNOON AND EVENING. HIGH PRESSURE ALOFT FROM THE PACIFIC IS EXPECTED TO BRING MUCH WARMER WEATHER DURING THE MIDDLE AND END OF THIS WEEK WITH MOSTLY CLEAR NIGHTS AND SUNNY DAYS. && .SHORT TERM... TONIGHT THROUGH WEDNESDAY... WITH CONSIDERABLE HIGH CLOUDINESS FROM THE NORTHWEST MOVING ACROSS THE AREA...SKIES WERE PARTLY SUNNY EARLY THIS AFTERNOON. TEMPERATURES WERE GENERALLY 10 TO 15 DEGREES WARMER AND IT WAS DRIER WITH DEW POINT TEMPERATURES 5 TO 15 DEGREES LOWER IN SOUTH-CENTRAL AND SOUTHWEST ARIZONA INCLUDING YUMA AND THE GREATER PHOENIX AREA EARLY THIS AFTERNOON COMPARED WITH THE SAME TIME YESTERDAY. TEMPERATURES WERE GENERALLY 3 TO 7 DEGREES WARMER AND DEW POINT TEMPERATURES 3 TO 8 DEGREES LOWER IN SOUTHEAST CALIFORNIA EARLY THIS AFTERNOON COMPARED WITH THE SAME TIME YESTERDAY...EXCEPT TEMPERATURES WERE GENERALLY 8 DEGREES LOWER IN JOSHUA TREE NATIONAL PARK. WIND WAS GENERALLY INCREASING FROM THE SOUTH AND SOUTHWEST 10 TO 20 MPH EARLY THIS AFTERNOON...EXCEPT 20 TO 30 MPH ALONG PORTIONS OF THE LOWER COLORADO RIVER VALLEY. A LOW PRESSURE SYSTEM THAT WAS CENTERED NEAR THE NORTHERN CALIFORNIA- NORTHERN NEVADA BORDER EARLY THIS AFTERNOON IS EXPECTED TO MOVE SOUTHEAST NEAR THE CALIFORNIA-NEVADA BORDER TONIGHT THEN SWING EAST ACROSS ARIZONA MONDAY. THIS APPROACHING LOW PRESSURE SYSTEM IS EXPECTED TO BRING BREEZY TO WINDY WEATHER FROM THE SOUTHWEST INTO TONIGHT WITH THE WINDIEST WEATHER IN SOUTHEAST CALIFORNIA TO THE LOWER COLORADO RIVER VALLEY. IT WILL BE BREEZY TO WINDY FROM THE SOUTHWEST AND WEST WITH COOLER WEATHER MONDAY AS THE LOW PRESSURE SYSTEM MOVES EAST ACROSS OUR AREA. OUR AREA WILL BE IN THE GENERALLY DRY SOUTH PORTION OF THE LOW PRESSURE SYSTEM...BUT WITH ENOUGH MOISTURE FOR PARTLY CLOUDY SKIES TONIGHT AND MONDAY INTO MONDAY EVENING MAINLY OVER SOUTH-CENTRAL ARIZONA INCLUDING THE GREATER PHOENIX AREA. ALSO...THERE IS A SLIGHT CHANCE OF SHOWERS NORTH AND EAST OF THE GREATER PHOENIX AREA MONDAY AFTERNOON INTO MONDAY EVENING. THE AREA FROM YUMA TO IMPERIAL/EL CENTRO IS EXPECTED TO BE SUNNY MONDAY. THE LOW PRESSURE SYSTEM WILL MOVE EAST AWAY FROM ARIZONA WITH CLEARING SKIES FROM THE WEST BY LATE MONDAY NIGHT. HIGH PRESSURE ALOFT FROM THE PACIFIC WILL MOVE EAST OVER THE SOUTHWESTERN UNITED STATES WITH SUNNY AND WARMER TUESDAY AND SIGNIFICANTLY WARMER WEATHER WEDNESDAY. && .LONG TERM... WEDNESDAY NIGHT THROUGH SUNDAY... SEASONAL PATTERN CHANGE TAKING PLACE AS HIGH PRESSURE GRADUALLY BUILDS INTO PORTIONS OF CONUS...HERALDING THE RETURN OF DRY WEATHER AND WARMER/HOT TEMPERATURES FOR THE DESERT SOUTHWEST. MODELS CONTINUE TO SHOW A LARGE AMPLIFIED RIDGE PUSHING NORTH WELL INTO THE CANADIAN PROVINCES BY THURSDAY. 00Z/EURO NOW FALLING MORE IN LINE WITH THE CURRENT GFS...KEEPING THE BRUNT OF SHORT WAVE TROFS/ENERGY IN THE NRN BRANCH OF SPLIT FLOW...AND LESSER WEAK WAVES TO UNDERCUT THE RIDGE AND DRIFT ACROSS THE SWRN STATES THROUGHOUT THE EXTENDED. WEAK AREAS OF LOW PRESSURE WILL BRING SOME PERIODS OF THIN HIGH CLOUDS TO OUR AREA...AND COULD ENHANCE LOW-LEVEL SOUTHERLY FLOW INTO AZ BY THE SAT-SUN TIME FRAME. OVERALL...MOSTLY SUNNY SKIES...DRY CONDITIONS AND WARMER TEMPERATURES...UPPER 90S TO NEAR 100 DEGREES ...CAN BE EXPECTED OVER THE DESERTS/PHX METRO AREA THURSDAY...AND CONTINUE THROUGH THE WEEKEND. && .AVIATION... VFR CONDITIONS CONTINUING ACROSS SE CALIF AND SOUTH-CENTRAL AZ AHEAD OF COLD FRONT...THAT APPEARED TO BE SLOWING DOWN SLIGHTLY. TIMING OF FROPA THROUGH LOWER COLORADO RIVER VALLEY NOW MORE LIKELY AFT 15Z ON MONDAY...AND THROUGH KPHX AREA DURING THE AFTERNOON HOURS TOMORROW. WIND SHIFT AND GUSTY WINDS NEAR KPHX POSSIBLY DELAYED A FEW HOURS FROM WHAT 18Z TAFS HAD ADVERTISED. STILL...EXPECTING MORE VFR CONDS ALTHO SOME LOCAL BLDU COULD OCCUR AROUND MAX HEATING TIME. .FIRE WEATHER... LOW LEVEL WINDS STILL EXPECTED TO INCREASE SLIGHTLY AS COLD FRONT MOVES FROM SE CALIFORNIA INTO ARIZONA ON MONDAY. THE 20 FOOT WINDS TO AVERAGE ABOUT 5 TO 15 MPH IN ZONE 132...AND MIN RH TO DIP TO 17-22 PCT. EVEN IN ZONE 133...WHERE WINDS WILL BE A BIT STRONGER...THE COMBINATION OF RH AND WINDS NOT EXPECTED TO REACH CRITICAL FIRE WEATHER THRESHOLDS. BUT FOR THE REMAINDER OF THE WEEK...A DRYING TREND WILL TAKE OVER...AND MINIMUM RH VALUES LIKELY TO DIP BELOW 15 PERCENT. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX ELLIS/MEYERS/10
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.